PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 63 | 2 | 249-262
Tytuł artykułu

The size of $(L^2,L^p)$ multipliers

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
63
Numer
2
Strony
249-262
Opis fizyczny
Daty
wydano
1992
otrzymano
1990-08-30
poprawiono
1991-03-04
Twórcy
  • Department of Pure Mathematics, University of Waterloo, Waterloo, Ontario, Canada N2L 3G1
Bibliografia
  • [1] H. Beckner, S. Janson and J. Jerison, Convolution inequalities on the circle, in: Conference on Harmonic Analysis in Honor of Antoni Zygmund (W. Beckner et al., eds.), Wadsworth, Belmont 1983, 32-43.
  • [2] A. Bonami, Étude des coefficients de Fourier des fonctions de $L^p(G)$, Ann. Inst. Fourier (Grenoble) 20 (2) (1970), 335-402.
  • [3] M. Christ, A convolution inequality concerning Cantor-Lebesgue measures, Rev. Mat. Iberoamericana 1 (1985), 75-83.
  • [4] R. E. Edwards, Fourier Series, Vol. 2, Springer, New York 1982.
  • [5] C. Graham, K. Hare and D. Ritter, The size of $L^p$-improving measures, J. Funct. Anal. 84 (1989), 472-495.
  • [6] C. C. Graham and O. C. McGehee, Essays in Commutative Harmonic Analysis, Springer, New York 1979.
  • [7] K. Hare, A characterization of $L^p$-improving measures, Proc. Amer. Math. Soc. 102 (1988), 295-299.
  • [8] K. Hare, Properties and examples of $(L^p,L^q)$ multipliers, Indiana Univ. Math. J. 38 (1989), 211-227.
  • [9] R. Larson, An Introduction to the Theory of Multipliers, Grundlehren Math. Wiss. 175, Springer, New York, 1971.
  • [10] J. López and K. Ross, Sidon Sets, Lecture Notes in Pure Appl. Math. 13, Marcel Dekker, New York 1975.
  • [11] D. Oberlin, A convolution property of the Cantor-Lebesgue measure, Colloq. Math. 67 (1982), 113-117.
  • [12] J. Price, Some strict inclusions between spaces of $L^p$-multipliers, Trans. Amer. Math. Soc. 152 (1970), 321-330.
  • [13] D. Ritter, Most Riesz product mesures are $L^p$-improving, Proc. Amer. Math. Soc. 97 (1986), 291-295.
  • [14] D. Ritter, Some singular measures on the circle which improve $L^p$ spaces, Colloq. Math. 52 (1987), 133-144.
  • [15] W. Rudin, Trigonometric series with gaps, J. Math. Mech. 9 (1960), 203-227.
  • [16] E. M. Stein, Harmonic analysis on $R^n$, in: Studies in Harmonic Analysis, MAA Stud. Math. 13, J. M. Ash (ed.), 1976, 97-135.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv63i2p249bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.